# SDR MASA200800420

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 19,575 hours, 18,020 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH FLT 7290 ROA-IAD.  CREW REPORTED AN ELECTRICAL ODOR AND WATER LEAKING AT THE FWD POTABLE DRAIN AND THE AVIONICS DOOR.  REPLACED SUCTION LINE.
